Discussions By Condition: Muscle conditions

Groin/Leg Discomfort

Posted In: Muscle conditions 2 Replies
  • Posted By: ceslexo
  • April 7, 2009
  • 02:42 AM

Just a week ago I began to start jogging. Couple days after my second jog, I began to feel discomfort (not necessarily pain) near my left groin area/inner thigh. The discomfort also feels like heat down my leg, left buttocks, calf, and sometimes foot. When I wake up in the mornings I feel somewhat okay but throughout the day it seems to return. I am thinking it can be a strain or something. The pain in the groin worries me and puts me to think, "What if it's my left testicle which bothers me?" But I've checked my testicle itself and felt for anything and the testicle feels okay. I was doing some stretches earlier and it felt really good to my inner thigh. Kind of warmed up the muscles and temporarily relieved the pain, but not for long. Any idea what this can be? Could I have done something on the job? I know I am a fast jogger and I have a mild disc bulge on the L4-5, but not one have I experienced my left leg and left groin area discomfort.

Reply Flag this Discussion

2 Replies:

  • This is without question, a lower back problem. Your symptoms in the groin and lower leg are coming from a disc problem. See a spine specialist.
    ChrisFloridaPT 29 Replies Flag this Response
  • But it was my first time experiencing this problem. So it was a new symptom for me. By the way, it went away on its own. I actually did stretches of the thigh and I think that seemed to aleviate the pain. Thanks.
    ceslexo 1 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?